# SDR EVCA033022

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: General aviation
- Aircraft: N295AE
- Make and model: Bell 204-B
- Aircraft serial: 51455
- Aircraft time: 15,425 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 206033127029
- Condition: Cracked
- Location: Fume Panel
- Component: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A SMALL CRACK, (1/4 INCH LONG), FORWARD LH SIDE THAT WE WILL STOP DRILL.
